# SDR 2007FA0000333

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: General aviation
- Aircraft: N2994E
- Make and model: Cessna 172N
- Aircraft serial: 17271398
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: LW15014
- Condition: Broken
- Location: Engine Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STAMPED EXHAUST STEEL ROCKER ARM WAS FOUND BROKEN THROUGH AT PUSH ROD, AND THE INTAKE ROCKER ARM WAS CRACKED, AND THE PUSH ROD WAS BENT BADLY.  THE ENGINE HAD 120 HR TSO AND NEW FACTORY CYLIDERS WERE INSTALLED.  (K)
